# SDR 96ZZZX4400

- Difficulty date: June 27, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N500ZZ
- Make and model: Amtr MINI500
- Aircraft serial: 0000
- Engine: Rotax ROTAX582
- System (JASC): 8530 · Reciprocating Engine Cylinder Section
- Part: Piston
- Condition: Undersize
- Location: Skirt
- Stage of operation: IN
- Nature of condition: R
- Precautionary procedure: K

## Discrepancy

THE ENGINE BACKFIRED AND MOMENTARILY HAD A LOSS OF POWER.  THE PISTONS WERE FOUND UNDERSIZED AT THE SKIRT END.  THIS COULD HAVE POSSIBLY BEEN CAUSED BY IMPROPER BREAK IN PROCEDURES.
